MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS CONSOLE; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS CONSOLE; CPBP HEAT EXCHANGER
Model Number 5001000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/20/2017
Type of Reportable Event Malfunction
Event or Problem Description
The hospital perfusionist reported an issue encountered with the mps console during use.The report stated that the console displayed really low, and sometimes zero, pressure during delivery.There were no patient complications reported as a result of the alleged issue.The console will be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Evaluation of the console found that the complaint condition was duplicated.The console showed really low pressures when flowing and alarmed ec 216 "high inlet pressure" when priming.The console was opened and checked for defects and damage.During the investigation, the fse noticed the system pressure sensor had been damaged.Someone had pulled the sensor cover off and that action pulled the silicone off the sensor.A new sensor cover had been put on top of the damaged sensor and it looked ok but was defective and caused low pressure readings.A new pressure transducer was put on the console and a pressure calibration was done.

Brand Name
MPS CONSOLE
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6574542
Report Number1649914-2017-00043
Device Sequence Number1134351
Product Code DTR
UDI-Device Identifier20634624501007
UDI-Public20634624501007
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K953838
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number5001000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/20/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/18/2017
Supplement Report FDA Received Date06/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;